# SDR CALA2016092300679

- Difficulty date: September 23, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N77520
- Make and model: Boeing 737824
- Aircraft serial: 31658
- Aircraft time: 21,101 hours, 7,119 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS IN AFT CABIN NOT WORKING.  REPLACED CHARGER AND BATTERY PACK NR 1673 IN AFT GALLEY.  OPS CHECK GOOD.
